MathSciNet Relay Station
MathSciNet bibliographic data
MR2006424 (2005a:14008) 14C17 (14E05 14J17 32S25)
Fernández-Sánchez, Jesús On sandwiched singularities and complete ideals. J. Pure Appl. Algebra 185 (2003), no. 1-3, 165–175.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement